# SDR RAIA00708009

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 22,053 hours, 19,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5511 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE REPAIRED BROKEN WIRE TO LIGHT STRIP, OPS CHECK GOOD AT THIS TIME.
